Get Your Dog Care Questions Answered by Experts
You're speaking with Dr. Michael Salkin. Welcome to JustAnswer. I'm currently typing up my reply.
I agree with you, Charlie, Winzig is acting as if she ingested a stimulant - a prescription drug, perhaps, a metaldehyde-containing snail bait, or bromethalin-containing rodenticide. Are any of these likely?
My name is ***** ***** I’ve been involved professionally with dogs in the health and behavioral fields for over 18 years.
Dr. Michael Salkin asked you for additional information in order to give you an answer 14 minutes after you submitted your question. I'm not sure how much faster he could have typed up his questions to you. He was asking these questions in order to give you an informed answer. As to the dog ingesting the gloves themselves, since she threw up most of the glove, all you can do is monitor her to ensure she doesn't develop a intestinal obstruction. Signs of intestinal obstruction are a loss of appetite, vomiting and an inability to defecate. You can read about them here:
I hope this information is helpful to you. If you would like any additional information or have more questions please don’t hesitate to press the reply to expert or continue conversation button so I can address any issues you still have . If you do find this helpful, please take this opportunity to rate my answer positively so I am compensated for my time.
Just a quick followup to see if you read my answer aft Dr. Salkin opted out of your question?
If so, did you find my answer helpful at all?
We have no control over the marketing portion of the site. We are verified experts in our fields who use the site. Different experts are on at different times. When Dr. Salkin opted out, I figured I would at least give you the information relevant to the ingestion of foreign object. I'm glad to know she was ok and I appreciate you letting me know that your vet felt that it might be tanning chemicals or dyes that caused the hyperactivity. It helps for future cases wehre a dog may exhibit similar symptoms. .